# SDR CA130128027

- Difficulty date: January 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS3475L1626P
- Condition: Unsecure
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THERE ARE CONCERNS THAT AT BS 55, CONNECTOR P34 MAY NOT FULLY ENGAGE WITH THE MATING CONNECTOR J34 DUE TO POSSIBLE INTERFERENCE WITH THE FASTENER HEADS SECURING CONNECTOR J34.  SYS WIRES ROUTED THROUGH P34 CONNECTOR CONSIST OF THE, PROPELLER OVERSPEED GOVERNOR TEST CIRCUIT, PROPELLER AUTOFEATHER, AND BOTH PILOT AND CO-PILOT MASTER CAUTION AND WARNING ANNUNCIATORS.  EFFECTS OF NOT HAVING P34 FULLY ENGAGED TO WHERE IT IS MAKING CONTACT TO J34 ARE DISCUSSED HEREIN.  PROPELLER OVERSPEED GOVERNOR TEST CIRCUIT, PROPELLER OVERSPEED TEST CIRCUIT WOULD BE INOPERATIVE.  CIRCUIT BREAKER CB144 POWER WOULD BE INTERRUPTED AT P34/J34.   PROPELLER AUTOFEATHER PROPELLER, AUTOFEATHER SYS WOULD BE INOPERATIVE. CIRCUIT BREAKER CB149 POWER WOULD BE INTERRUPTED AT P34/J34.  PILOT AND CO-PILOT AUTOFEATHER ANNUNCIATORS WILL NOT ILLUMINATE SELECTED OR ARMED.  PILOT AND CO-PILOT MASTER CAUTION AND WARNING  PILOT AND CO-PILOT MASTER CAUTION AND WARNING ANNUNCIATORS WOULD BE INOPERATIVE. ALL WIRING ROUTED FROM THE MAU GIO TO THE PILOT AND COPILOT MASTER CAUTION AND WARNING ANNUNCIATORS, THROUGH P34/J34, WOULD BE INTERRUPTED.  THESE FAILURES WOULD BE APPARENT TO THE FLIGHT CREW EITHER AS A RESULT OF PREFLIGHT CHECKLISTS DETAILED IN PSM1-64-POH OR FROM THE PREFLIGHT AND INFLIGHT BEHAVIOUR OF AFFECTED SYS. IF THE CONNECTOR WERE TO DISCONNECT DURING FLIGHT IT WOULD NOT AFFECT THE AUTOFEATHER OR GOVERNOR TEST BECAUSE THEY ARE NOT TESTED IN FLIGHT.  THE VISUAL MC/MW WOULD NOT FUNCTION BUT ALL AURAL ALERTS AND CAS SYS WOULD FUNCTION.  MFG IS CONTINUING TO INVESTIGATE.  AT PRESENT IT IS BELIEVED THAT THIS CONNECTOR LOCKING ISSUE HAS BEEN CAPTURED AND RECTIFIED IN PRODUCTION ACFT BEFORE THEY ARE PUT INTO SERVICE.
